# SDR CA140321005

- Difficulty date: February 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 182N
- Aircraft time: 6,143 hours
- Engine: Cont TSIO520C
- Propeller: Mcauly D3A34C401
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Fuse
- Condition: Misinstalled
- Location: Electrical
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) EXTERNAL GROUND POWER CIRCUIT PROTECTION UNAPPROVED. FOUND PREVIOUSLY TRIPPED GLASS FUSE WRAPPED IN ALUMINUM FOIL FROM A CIGARETTE PACKAGE AND INSTALLED IN FUSE HOLDER.
